# SDR CALA2023052601661

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 44,530 hours, 15,547 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Beam
- Part number: 185A16011
- Condition: Cracked
- Location: Sta 221.50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER TRAILING EDGE UPPER PANEL SUPPORT BEAM CRACKED AT STABILIZER STA 221.50. (REF AAR NR 99971224) REMOVED AND REPAIRED DAMAGE CRACK BEAM AT L/H HORIZ STAB T/E, STA 221.50 IAW EA#230147 REV P1,
